NURS6521_Week7_Quiz_1.docx - NURS6521 WEEK 7 QUIZ 1 QUESTION 1 A patient comes to the clinic asking for help to quit drinking alcohol She has a 21year

NURS6521_Week7_Quiz_1.docx - NURS6521 WEEK 7 QUIZ 1...

This preview shows page 1 - 3 out of 10 pages.

NURS6521 WEEK 7 QUIZ QUESTION 1 1. A patient comes to the clinic asking for help to quit drinking alcohol. She has a 21- year history of heavy drinking and is worried about developing cirrhosis of the liver. The patient agrees to take disulfiram (Antabuse). The nurse will teach the patient that the combination of alcohol and Antabuse will cause which of the following? A . Nausea B . Diarrhea C . Slight headache D . Bradycardia 1 points QUESTION 2 1. A 22-year-old male college senior has lived with a diagnosis of Crohn's disease for several years and has undergone several courses of treatment with limited benefit. Which of the following targeted therapies has the potential to alleviate the symptoms of Crohn's disease? A . Infliximab (Remicade) B . Eculizumab (Soliris) C . Tositumomab plus 131 I (Bexxar) D . Muromonab-CD3 (Orthoclone OKT3) 1 points QUESTION 3 1. To maximize the therapeutic effect of diphenoxylate HCl with atropine sulfate, the nurse will instruct the patient to take the medication A . every 2 hours. B . once a day. C . four times a day. D . twice a day. 1 points QUESTION 4 1. A 33-year-old woman has irritable bowel syndrome (IBS). The physician has prescribed simethicone (Mylicon) for her discomfort. Which of the following will the nurse monitor most closely during the patient's drug therapy? A . Increased urine output
Image of page 1
B . Anorexia C . Increased abdominal pain and vomiting D . Drug toxicity 1 points QUESTION 5 1. A clinic nurse is planning care for a 68-year-old man who has been on omeprazole (Prilosec) therapy for heartburn for some time. Regarding the patient's safety, which of the following would be a priority nursing action? A . Coordinate bone density testing for the patient. B . Teach the patient to take omeprazole 1 hour before meals. C . Emphasize that the drug should not be crushed or chewed. D . Monitor the patient for the development of diarrhea. 1 points QUESTION 6 1. A 73-year-old woman has scheduled an appointment with her nurse practitioner to discuss her recurrent constipation. The woman states that she experiences constipation despite the fact that she takes docusate on a daily basis and performs cleansing enemas several times weekly. How should the nurse best respond to this patient's statements? A . “Try using a different over-the-counter laxative and see that if you resolves your problem.” B . “Taking too many laxatives can make your bowels dependent on them, making you more susceptible to constipation.” C . “Because we become more prone to constipation as we age, you'll likely need to increase the number of stool softeners you take.” D . “I'll refer you to a specialist because it could be that you have a disease affecting your bowels or stomach.” 1 points QUESTION 7 1. A nurse is overseeing the care of a young man whose ulcerative colitis is being treated with oral prednisone. Which of the following actions should the nurse take in order to minimize the potential for adverse drug effects and risks associated with prednisone treatment?
Image of page 2
Image of page 3

You've reached the end of your free preview.

Want to read all 10 pages?

  • Fall '13
  • Helicobacter pylori

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

Stuck? We have tutors online 24/7 who can help you get unstuck.
A+ icon
Ask Expert Tutors You can ask You can ask You can ask (will expire )
Answers in as fast as 15 minutes